# SDR ASAA11510265

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,316 hours, 5,190 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 902864
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

B-LOOP NR 1 ENGINE FAILED TEST.  FOUND UPPER FAN "B" LOOP WIRE BROKEN OFF FROM TERMINAL RE-TERMINATED WIRE REF AMM 20 00 00 AND WDM 26 11 11.  OPS CHECK GOOD REF AMM 26 11 00.
